# SDR DALA2024101510101

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 GOUGE WEB UPPER SPAR OUTBOARD SIDE LOCATED BTW RIB 8 AND RIB 9 BLEED DUCT AREA ON LH PYLON. CORRECTIVE ACTION: COMPLIED WITH ER/A 620856-14. (0609078)
